# SDR DL75K050245

- Difficulty date: April 29, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 12,624 hours, 5,479 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: B757M
- Part serial: DL1350
- Condition: Separated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 6 TIRE SEPARATED CAUSING DAMAGE TO LEFT INBOARD T/E FLAP.  TIRE REMAINED INFLATED.  REPLACED WHEEL ASSY AND REPAIRED DAMAGE.
